# SDR SCNA96103

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: L 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON FLOOR ANGLES AT THE L-1 DOOR THRESHOLD.  REMOVED FLOOR ANGLE, THRESHOLD AND Z-ANGLE.  FABRICATED AND INSTALLED NEW PARTS IN ACCORDANCE WITH B727 SRM 51-40-2 AND FIGURE 1, 51-40-3, FIGURE 1.
